MathSciNet Relay Station
MathSciNet bibliographic data
MR3003905 93B05 (34K37 34K50 60G22 60H15)
Sakthivel, R.; Ganesh, R.; Suganya, S. Approximate controllability of fractional neutral stochastic system with infinite delay. Rep. Math. Phys. 70 (2012), no. 3, 291–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement